# SDR ASAA2019091830723

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 49,239 hours, 14,855 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG FRONT SPINNER CONE BLACK COATING WORN. GROUNDED - YES. REPLACED #1 ENG FRONT SPINNER CONE PER AMM 72-21-01 STEP F (5).
